The Spectrum of Jacobi Matrices.
Inventiones mathematicae, Tome 37 (1976), pp. 45-82
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__37_142426,
author = {Pierre van Moerbeke},
title = {The {Spectrum} of {Jacobi} {Matrices.}},
journal = {Inventiones mathematicae},
pages = {45--82},
year = {1976},
volume = {37},
zbl = {0361.15010},
url = {http://geodesic.mathdoc.fr/item/IM_1976__37_142426/}
}
Pierre van Moerbeke. The Spectrum of Jacobi Matrices.. Inventiones mathematicae, Tome 37 (1976), pp. 45-82. http://geodesic.mathdoc.fr/item/IM_1976__37_142426/